MathSciNet Relay Station
MathSciNet bibliographic data
MR1968423 30F45 (30F40)
Peigné, Marc On the Patterson-Sullivan measure of some discrete group of isometries. Israel J. Math. 133 (2003), 77–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement